# SDR AALA201910109023

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53480019217
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND SHEAR WEB AT FR 68 AND S23R. REPLACED SHEAR WEB PER AARD 51-20-01-1.
